# SDR CA130823004

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,954 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Part time: 3,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500HR INSPECTION THE NLG OLEO LEATHER SLEEVE LOWER METAL COLLAR WAS OBSERVED TO HAVE BECOME DISENGAGED FROM THE OLEO PISTON STEP AND APPEARED TO HAVE BEEN DISTORTED.  UPON FURTHER INSPECTION OF THE NLG OLEO, AFTER DISASSEMBLY, IT WAS ALSO DISCOVERED THAT THE INTERNAL ELASTOMERIC BEARING "BUMPER" HAD BECOME DETERIORATED AND BRITTLE, IT WAS ALSO DISCOVERED THAT THE PISTON BEARING LOWER RETAINER HAD A SPLIT IN 1 AREA, ALTHOUGH THE FRACTURE OF THE RETAINER WOULD NOT ALLOW THE BEARINGS TO ESCAPE THE RACEWAY.
